MathSciNet Relay Station
MathSciNet bibliographic data
MR633784 17B65 (17B15 17B35)
Kac, V. G.; Kazhdan, D. A.; Lepowsky, J.; Wilson, R. L. Realization of the basic representations of the Euclidean Lie algebras. Adv. in Math. 42 (1981), no. 1, 83–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement